# SDR HSYA2012113012

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Aircraft time: 28,912 hours, 38,487 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DURING A MX CHECK FLIGHT THAT THE GEAR REMAINED DOWN WITH ALL THREE GREEN LIGHTS ILLUMINATED WHEN THE GEAR HANDLE WAS MOVED TO THE UP POSITION.  ACFT RETURNED TO DEPARTURE UNEVENTFULLY.  MX TROUBLESHOT THE GEAR SYS AND THE FOLLOWING MX WAS PERFORMED. TROUBLESHOOT AND FOUND BROKEN WIRE ON LANDING GEAR SWITCH (RT SIDE).   R & R RT SIDE LANDING GEAR SWITCH IAW 32-30-00 GEAR PROBLEM STILL NOT CORRECTED.  TROUBLESHOOT PRINTED CIRCUIT BOARD (TIME DELAY). R & R PCB PROBLEM STILL WAS NOT CORRECTED.  TROUBLESHOOT ALL WIRING IN LANDING GEAR SYS AND FOUND BAD GROUND TO HYD POWER PACK ASSEMBLY -GROUND CABLE. CLEANED AND TIGHTENED POWER PACK GROUND CABLE AND PERFORMED NUMEROUS OPERATIONAL AND FUNCTIONAL CHECKS TO INCLUDE EMERGENCY EXTENSION/ MANUAL SYS CHECKS. ALL OPS AND FUNCTIONAL CHECKS WERE GOOD.  OPS CHECK FLIGHT COMPLETED AND NO FURTHER DEFECTS FOUND OR NOTED.  ACFT RETURNED TO SERVICE.
